Results 1 to 6 of 6
Like Tree6Likes
  • 2 Post By zookie
  • 2 Post By zookie
  • 1 Post By zookie
  • 1 Post By zookie
Third try at stopping cold turkey
  1. #1
    zookie is offline Junior Member
    Join Date
    Dec 2011
    Posts
    22

    Default Third try at stopping cold turkey

    Ok well here I go again trying to get off this evil drug. My story I have been on buprenex for 10 years and worked fine until about four months ago then I started getting severe withdrawal symptoms out of no where. So I quit cold turkey off about .7 mgs but that lasted two days then I gave up took it again for a day with no relief so I quit again and made it three weeks until the insomnia and anxiety got to me. So for the last three months I have been back on the .7 mgs and was not doing much better although I would have decent days here and there. The final straw was now my sleep is getting bad on the meds. That is why I gave up so I made a decision to just stop once and for all. So here I am again at the end of day two and my withdrawal symptoms started about 6 hours after last dose and I mean the physical ones but this time I will be strong and will make it
    Ming23 and UncleLeo like this.

  2. #2
    Ming23 is offline Platinum Member
    Join Date
    Sep 2015
    Posts
    2,060

    Default

    Hey Zookie
    Welcome! Well, getting down to .7mg is an achievement in itself! Good job. If u read the Sub Treatment sticky at top of page, you'll see that Robert325 jumped at .5 mg. Not too far off from ur final dose.
    You could taper lower and begin skipping days or not. It seems that you've done this before. Others have recommended klonopin to ease symptoms. You could approach ur doctor about getting some. Might help. I don't know personally.
    Be sure to drunk plenty of water. 10 years is a long time on subs. Guess ur body had enough. Several folks on this Forum experienced odd physical reactions that made them get off subs. One person vomited every time they ate food. Whatever it takes to help us to decide to quit--it's grace!! Lol
    You've made the best decision. We're here to support your efforts!
    Hang in there!

  3. #3
    zookie is offline Junior Member
    Join Date
    Dec 2011
    Posts
    22

    Default

    Well it is day 10 and I am struggling big time. My head feels like it is filled with concrete I can't focus on anything and I can't get comfortable. All my muscles ache and my chest is going crazy. Body burns and I get hot then cold. I am going to do whatever it takes to make it through I'm just not sure what that is right now. I may ask the doctor to prescribe some type of benzo just to be able to make it through the next few days. I have a ton of Valium but I hate the way it makes me feel although it does allow me to sleep. Doc has called in almost every drug for sleep and none seem to work but ambien and it only gives me a couple hours at a time. They want me to try seroquel but that stuff scares me but I am starting to get desperate. Anyway one more day closer to being free. I hope
    UncleLeo and Ming23 like this.

  4. #4
    Ming23 is offline Platinum Member
    Join Date
    Sep 2015
    Posts
    2,060

    Default

    Zookie
    Hang in there! Drink plenty of water to flush out subs! Are you sneezing? How's the gut? Do u have Imodium? Time heals the sub-filled body. Eat light. Try herbal teas with valerian root to calm oneself. You can do this although it is not painless. You played now u pays. We all did. Hang tough! But be careful with the benzos. They don't help the body relearn to produce its own endorphins, which is what we need!

  5. #5
    zookie is offline Junior Member
    Join Date
    Dec 2011
    Posts
    22

    Default

    Three weeks has come to an end and it has been a struggle. Most issues left are rls sneezing fatigue and not sleeping great but I have made it three weeks and not looking back. I will not go back on bupe. I have kept a journal and will post when I'm feeling better. If anyone really wants to read it
    Ming23 likes this.

  6. #6
    zookie is offline Junior Member
    Join Date
    Dec 2011
    Posts
    22

    Default

    45 days clean after 10 years on bupe
    DravenDomnq likes this.

Similar Threads

  1. Replies: 5
    Last Post: 11-17-2015, 07:01 PM
  2. FENTANYL COLD TURKEY. No other choice but cold turkey off opiates? I did it.....
    By heykyleinsf in forum Prescription Drug Addiction
    Replies: 1
    Last Post: 09-15-2015, 08:03 PM
  3. Stopping 720mg Oxycodone Cold Turkey
    By Big Blue Dog in forum Need to Talk?
    Replies: 6
    Last Post: 09-25-2014, 06:09 PM
  4. Help! I'm stopping my hydrocodone addiction cold turkey
    By Ana Abigail in forum Prescription Drug Addiction
    Replies: 10
    Last Post: 08-09-2014, 11:19 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22